# SDR DALA2024052605516

- Difficulty date: May 25, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 26,530 hours, 9,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3854, EMERGENCY LTS AT L2 AND CTR OVERHEAD DO NOT ILLUMINATE. CORRECTIVE ACTION: T/S AND FOUND BATT PACK M1673 BAD REPLACED IAW B737 AMM 33-51 OPS CHK GOOD. (LP 5635796)
